# SDR FDEA202301040191

- Difficulty date: January 4, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757*
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: FX35043
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON SEAT TRACK BETWEEN STA 350 TO 365 RBL 14 REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02 AND INSTALLED   NRE FX 3504-3 SEAT TRACK IAW SRM 51-40-02        MAJOR REPAIR
